# SDR NSVA2010163

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 39,159 hours, 45,383 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Damaged
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER TAKEOFF FLIGHT ENCOUNTERED MULTIPLE BIRD STRIKES (3 CROWS) DAMAGE FOUND TO THE RIGHT AOA VANE, RIGHT LANDING LENS AND RIGHT PROP BLADE NR 1.  REPLACED RIGHT AOA VANE, REPLACED RIGHT PROP BLADE NR 1, AND REPAIRED SKIN DAMAGE AREA'S.
